Über ein topologisches Theorem

W. Hurewicz

Mathematische Annalen (1929)

  • Volume: 101, page 210-218
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurewicz, W.. "Über ein topologisches Theorem." Mathematische Annalen 101 (1929): 210-218. <http://eudml.org/doc/159327>.

author = {Hurewicz, W.},
journal = {Mathematische Annalen},
pages = {210-218},
title = {Über ein topologisches Theorem},
url = {http://eudml.org/doc/159327},
volume = {101},
year = {1929},

AU - Hurewicz, W.
TI - Über ein topologisches Theorem
JO - Mathematische Annalen
PY - 1929
VL - 101
SP - 210
EP - 218
UR - http://eudml.org/doc/159327
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.